BIBLIOS

  Sistema de Gestão de Referências Bibliográficas de Ciências

Modo Visitante (Login)
Need help?


Voltar

Detalhes Referência

Tipo
Artigos em Revista

Tipo de Documento
Artigo Completo

Título
On the Free Boundary in Heterogeneous Obstacle-Type Problems with Two Phases

Participantes na publicação
J. F. Rodrigues (Author)
CMAF

Resumo
Abstract: Some properties of the solutions of free obstacle-type boundary problems with two phases are considered for a class of heterogeneous quasilinear elliptic operators, including the $ p$-Laplacian operator with $ 1<p<\\\\infty $. Under a natural nondegeneracy assumption on the interface, when the level set of the change of phase has null Lebesgue measure, a continuous dependence result is proved for the characteristic functions of each phase and sharp estimates are established on the variation of its Lebesgue measure with respect to the $ L^1$-variation of the data, in a rather general framework. For elliptic quasilinear equations whose heterogeneities have appropriate integrable derivatives, it is shown that the characteristic functions of both phases are of bounded variation for the general data with bounded variation. This extends recent results for the obstacle problem and is a first result on the regularity of the free boundary of the heterogeneous two phases problem, which is therefore an interface locally of class $ C^1$ up to a possible singular set of null perimeter.

Data de Publicação
2016-03-30

Instituição
FACULDADE DE CIÊNCIAS DA UNIVERSIDADE DE LISBOA

Suporte
St. Petersburg Mathematical Journal

Identificadores da Publicação
ISSN - 1061-0022

Editora
American Mathematical Society (AMS)

Volume
27
Fascículo
3

Número de Páginas
14
Página Inicial
495
Página Final
508

Identificadores do Documento
DOI - https://doi.org/10.1090/spmj/1400
URL - http://dx.doi.org/10.1090/spmj/1400

Download

Exportar referência

APA
J. F. Rodrigues, (2016). On the Free Boundary in Heterogeneous Obstacle-Type Problems with Two Phases. St. Petersburg Mathematical Journal, 27, 495-508. ISSN 1061-0022. eISSN . http://dx.doi.org/10.1090/spmj/1400

IEEE
J. F. Rodrigues, "On the Free Boundary in Heterogeneous Obstacle-Type Problems with Two Phases" in St. Petersburg Mathematical Journal, vol. 27, pp. 495-508, 2016. 10.1090/spmj/1400

BIBTEX
@article{50966, author = {J. F. Rodrigues}, title = {On the Free Boundary in Heterogeneous Obstacle-Type Problems with Two Phases}, journal = {St. Petersburg Mathematical Journal}, year = 2016, pages = {495-508}, volume = 27 }